Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Gross' abstract Wiener measure on $ C [0,\infty).$


Author: H. C. Finlayson
Journal: Proc. Amer. Math. Soc. 57 (1976), 297-298
MSC: Primary 28A40
DOI: https://doi.org/10.1090/S0002-9939-1976-0409756-1
MathSciNet review: 0409756
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Classical Wiener measure on $ C[0,\infty )$ is obtained by the construction of Gross' abstract Wiener measure on a suitable Banach subspace of $ C[0,\infty )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A40

Retrieve articles in all journals with MSC: 28A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0409756-1
Article copyright: © Copyright 1976 American Mathematical Society